# SDR SWIA200718228

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 12,447 hours, 10,818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 950834
- Condition: Failed
- Location: Left
- Part time: 15,466 hours, 9,595 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT PACK BRIEFLY HAS AN ODOR OF SMOKE, MADE A LOUD NOISE AND THEN OVERTEMPED.  REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-51-10-401.
